MathSciNet Relay Station
MathSciNet bibliographic data
MR1312056 (95k:28021) 28A80 (28A75)
Riedi, Rolf An improved multifractal formalism and self-similar measures. J. Math. Anal. Appl. 189 (1995), no. 2, 462–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement